# SDR ASAA2017051620797

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,341 hours, 11,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TOP OF DESCENT, THE RIGHT PACK ANNUNCIATOR LIGHT ILLUMINATED.  WENT OUT WHEN THE MASTER CAUTION LIGHT WAS RESET.  QRH PROCEDURE ACCOMPLISHED.  ACFT GROUNDED. PERFORMED FIM 21-62, TASK 801,  PACK TEMP CONTROL BITE, NO FAULTS OR FAILURES NOTED. DEEMED TO BE INTERMITTENT FAULT.
